Little Flu.

Paracetamol + Phenylephrine + Chlorphenamine ORD

250 mg + 5 mg + 2 mg – Orodispersible – Sticks

Relieves cold and flu symptoms and allergies such as rhinitis, rhinorrhoea, hives, sneezing and itching of the eyes, nose and throat. Presentation in stick format of 250 mg of Paracetamol + 5 mg of Phenylephrine + 2 mg of Chlorphenamine for better administration, easy use and dosage.

Analgesic/Antipyretic/Decongestant/Antihistamine

littleflu ODG-250mg-paracetamol-5mg-fenilefrina-2mg-clorfenamina

LittleFLU
(Paracetamol 250 mg + Phenylephrine 5 mg
+ Chlorphenamine 2 mg)

divisiones

Back to Top

Subscribe me

Subscribe to our newsletter we will keep you up-to-date:

* This field is required

Dirección / Address

Calle la Granja 1 - 3º - 28108 - Alcobendas - Madrid -Spain Phone: 0034 91 661 23 35 Fax: 0034 91 661 04 42 Web: www.nutraessential.com